# SDR ABXA20140807279

- Difficulty date: August 7, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3220
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF BLENDED AREA UNDER DME ANTENNA AT STATION 555, GOT SEVERAL CRACK INDICATIONS AT VARIOUS LOCATIONS.  NEED ENGINEERING EVALUATION IAW REA B653-55647.  REPAIRED IAW REA NR B653-61109-MR.  SDR INFO CRACKED 0.300 INCHES, PN 143T3220, PART NAME FUSELAGE SKIN, SN NSN, FS & BS LOC STATION 555 TO BL0, STRINGER 36.  ACFT WAS GNDED.
